On Waring's Problem For Cubes II

Research output: Contribution to journalArticle

26 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)205-218
Number of pages14
JournalJournal of the London Mathematical Society
Volumes2-39
Issue number2
DOIs
StatePublished - Apr 1989

Fingerprint

Waring's problem
Regular hexahedron

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{2950b71e1389489a84ec204d75958308,
title = "On Waring's Problem For Cubes II",
author = "Vaughan, {R. C.}",
year = "1989",
month = "4",
doi = "10.1112/jlms/s2-39.2.205",
language = "English (US)",
volume = "s2-39",
pages = "205--218",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

On Waring's Problem For Cubes II. / Vaughan, R. C.

In: Journal of the London Mathematical Society, Vol. s2-39, No. 2, 04.1989, p. 205-218.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On Waring's Problem For Cubes II

AU - Vaughan, R. C.

PY - 1989/4

Y1 - 1989/4

UR - http://www.scopus.com/inward/record.url?scp=0000831840&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000831840&partnerID=8YFLogxK

U2 - 10.1112/jlms/s2-39.2.205

DO - 10.1112/jlms/s2-39.2.205

M3 - Article

AN - SCOPUS:0000831840

VL - s2-39

SP - 205

EP - 218

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -